Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 15, NWS Pueblo, CO

July 12, 2014Prowers County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 12, 2014, 10:12 PM MDT for Prowers County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2014, 10:12 PM MDT (04:12 UTC)
Expired
Jul 13, 2014, 1:15 AM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Prowers County, CO

The radar

The Goodland radar (KGLD), 154 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
2574 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

786 
WGUS55 KPUB 130412
FFWPUB
COC099-130715-
/O.NEW.KPUB.FF.W.0015.140713T0412Z-140713T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1012 PM MDT SAT JUL 12 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 115 AM MDT
    
* AT 1010 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS NORTHERN PROWERS COUNTY. TWO TO 3 INCHES OF RAIN 
  HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAMAR...HOLLY...GRANADA...WILEY...HARTMAN AND BRISTOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3826 10206 3782 10206 3774 10271 3826 10272

$$

HODANISH
4 follow-up statements
808 
WGUS75 KPUB 130442
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1042 PM MDT SAT JUL 12 2014

COC099-130715-
/O.CON.KPUB.FF.W.0015.000000T0000Z-140713T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PROWERS CO-
1042 PM MDT SAT JUL 12 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM MDT FOR
PROWERS COUNTY...

AT 1035 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN 930 PM AND 1030 
PM...RADAR ESTIMATED THAT 2 TO 3 INCHES OF ADDITIONAL RAIN HAS 
FALLEN. FLASH FLOODING IS LIKELY ONGOING.

THE HEAVIEST RAIN HAS FALLEN MAINLY ALONG AND SOUTH OF HIGHWAY 50.

PEOPLE TRAVELING ALONG HIGHWAY 50 AND ALONG HIGHWAY 287 SOUTH OF 
LAMAR SHOULD USE EXTREME CAUTION. REMEMBER...TURN AROUND...DO NOT 
DROWN. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... AREAS SOUTH 
OF LAMAR...HOLLY...GRANADA...WILEY...HARTMAN AND BRISTOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. 

&&

LAT...LON 3826 10206 3782 10206 3774 10271 3826 10272

$$

HODANISH
310 
WGUS75 KPUB 130539
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1139 PM MDT SAT JUL 12 2014

COC099-130715-
/O.CON.KPUB.FF.W.0015.000000T0000Z-140713T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PROWERS CO-
1139 PM MDT SAT JUL 12 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM MDT FOR
PROWERS COUNTY...

AT 1133 PM MDT...DOPPLER RADAR INDICATED SHOWERS AND STORMS OVER THE 
WARNED AREA. THE HEAVIEST RAIN WAS OCCURRING OVER EASTERN PROWERS 
COUNTY. BETWEEN 1030 PM AND 1130 PM...RADAR ESTIMATED THAT 1 TO 2 
INCHES OF ADDITIONAL RAIN HAS FALLEN ACROSS EASTERN PROWERS COUNTY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... AREAS SOUTH 
OF LAMAR...HOLLY...GRANADA...WILEY...HARTMAN AND BRISTOL. 

STORM TOTAL AMOUNTS ACROSS PROWERS COUNTY RANGE BETWEEN 2.5 AND 4.0 
INCHES.

PEOPLE DRIVING ON HIGHWAY 50 AND HIGHWAY 287 SHOULD USE EXTREME 
CAUTION AS FLASH FLOODING MAY BE OCCURRING ALONG THESE ROADWAYS. BE 
EXTREMELY CAREFUL WHERE CREEKS AND ARROYOS CROSS THE ROAD. DO NOT 
DRIVE INTO FLOODED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3826 10206 3782 10206 3774 10271 3826 10272

$$

HODANISH
756 
WGUS75 KPUB 130628
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1228 AM MDT SUN JUL 13 2014

COC099-130715-
/O.CON.KPUB.FF.W.0015.000000T0000Z-140713T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PROWERS CO-
1228 AM MDT SUN JUL 13 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM MDT FOR
PROWERS COUNTY...

AT 1224 AM MDT...DOPPLER RADAR INDICATED LIGHT TO OCCASIONAL 
MODERATE RAIN WAS FALLING ACROSS PROWERS COUNTY. BETWEEN 1120 PM AND 
1220 AM...RADAR ESTIMATED BETWEEN 0.20 AND 0.50 INCHES OF RAIN HAS 
FALLEN ACROSS THE COUNTY...WITH THE HEAVIEST AMOUNTS OVER THE 
EASTERN PART OF THE COUNTY. THE RAIN SHOULD GRADUALLY DECREASE 
THROUGH THE REMAINDER OF THE EARLY MORNING HOURS. CREEKS AND ARROYOS 
ACROSS THE REGION WILL REMAIN HIGH AS WATER DRAINS FROM EARLIER 
HEAVY RAINS. COUNTY ROADS ACROSS PROWERS COUNTY ARE LIKELY FLOODED 
IN LOW WATER CROSSING AREAS. PLEASE USE EXTREME CAUTION IF YOU ARE 
DRIVING ACROSS PROWERS COUNTY TONIGHT. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAMAR...HOLLY...GRANADA...WILEY...HARTMAN AND BRISTOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3826 10206 3782 10206 3774 10271 3826 10272

$$

HODANISH
383 
WGUS75 KPUB 130711
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
111 AM MDT SUN JUL 13 2014

COC099-130718-
/O.EXP.KPUB.FF.W.0015.000000T0000Z-140713T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PROWERS CO-
111 AM MDT SUN JUL 13 2014

...THE FLASH FLOOD WARNING FOR PROWERS COUNTY WILL EXPIRE AT 115 AM
MDT...

THE HEAVY RAIN HAS ENDED...WITH ONLY LIGHT RAINFALL EXPECTED FOR THE 
REMAINDER OF THE NIGHT. LOCAL CREEKS AND NORMALLY DRY ARROYOS WILL 
CONTINUE TO FLOW FOR THE NEXT SEVERAL HOURS AS RUNOFF FROM EARLIER 
RAINFALL GRADUALLY SUBSIDES. 

LAT...LON 3826 10206 3782 10206 3774 10271 3826 10272

$$

ETP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 3:18 PM MDT, 6 hours 54 minutes earlier.

Area forecast discussion, Jul 12, 3:18 PM MDT, 6 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT SAT JUL 12 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 316 PM MDT SAT JUL 12 2014

.TONIGHT...COLD FRONT IS CURRENTLY MOVING SOUTHWARD INTO
SOUTHEAST COLORADO. STRONG TO SEVERE CONVECTION HAS DEVELOPED
ALONG THE FRONT AS IT MOVES TO THE SOUTH. STORMS HAVE BEEN
PRODUCING HEAVY RAINS...AND WILL CONTINUE FLASH FLOOD WATCH. THE
THREAT FOR HEAVY RAINS WILL CONTINUE TO MOVE SOUTHWARD WITH THE
FRONT. MODELS SEEM TO MOVE HEAVY RAIN AS FAR SOUTH AS SOUTHERN
PUEBLO COUNTY BEFORE THE MAIN CONVECTION STARTS MOVING TO THE
EAST. HAVE CONCERNS THAT THE HIGH RESOLUTION MODELS ARE NOT STRONG
ENOUGH WITH THE STORMS OVER THE SOUTHERN SANGRE DE CRSITO
MOUNTAINS. WILL MAINTAIN THE WATCH THROUGH MIDNIGHT. WILL ALSO
HAVE TO MONITOR FOR HEAVY RAIN ALONG AND NEAR THE EASTERN
MOUNTAINS LATER THIS EVENING.

.SUNDAY...ABUNDANT MOISTURE WILL CONTINUE OVER THE REGION. SOME
DRIER AIR MAY START MOVING INTO THE REGION FROM THE NORTH...BUT
BUFKIT SOUNDING STILL SHOW 1 TO 1.25 INCHES OF PRECIPITABLE WATER
ON THE PLAINS. MAIN CHALLENGE WILL BE THE AMOUNT OF INSTABILITY.
DID NOT MAKE MANY CHANGES TO THE GRIDS. WILL HAVE TO WAIT AND SEE
HOW MUCH CLOUD COVER DEVELOPS TONIGHT AND HOW SLOWLY IT WILL
DISSIPATE ON SUNDAY. SUSPECT AMOUNT OF INSTABILITY WILL BE LESS
THAN TODAY...BUT THERE WILL STILL BE ENOUGH FOR CONVECTION IN THE
AFTERNOON. ONCE AGAIN...HEAVY RAINFALL WILL BE POSSIBLE WITH
CONVECTION. WINDS ALOFT INCREASE SO STORMS MAY MOVE FASTER.
--PGW--

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 316 PM MDT SAT JUL 12 2014

SUNDAY NIGHT THROUGH WEDNESDAY...MODELS INDICATE THAT A VERY ACTIVE
PATTERN WILL REMAIN IN PLACE THROUGH THE FIRST HALF OF THE WORK
WEEK. THE UPPER PATTERN IS SET UP SUCH THAT THE RIDGE AXIS WILL BE
TO THE WEST OVER THE GREAT BASIN...AND A LARGE UPPER LOW PRESSURE
SYSTEM WILL BE POISED OVER THE GREAT LAKES REGION. THIS WILL KEEP
COLORADO UNDER A BRISK NW FLOW ALOFT...WHILE SFC HIGH PRES TO THE E
AND NE OF THE STATE WILL KEEP LLVL UPSLOPE FLOW IN PLACE. LOOK FOR
WIDESPREAD PCPN CHANCES ACROSS THE E PLAINS AND MTS EACH DAY...WITH
BELOW NORMAL TEMPS FORECAST.

THURSDAY THROUGH SATURDAY...A WARMING AND DRYING TREND IS EXPECTED
AS THE RIDGE TO THE SW FLATTENS...AND A MORE WESTERLY FLOW ALOFT
DEVELOPS. CONVECTION IS FORECAST TO BECOME MORE DIURNAL AND TIED TO
THE HIGHER TERRAIN. MOORE

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 316 PM MDT SAT JUL 12 2014

MOIST AIRMASS WILL REMAIN OVER THE REGION THROUGH AT LEAST SUNDAY.
THUNDERSTORMS SHOULD END AT KALS BY MID EVENING...AND BY LATE
EVENING AT KCOS AND KPUB. THERE IS THE THREAT FOR REDUCED
CEILINGS AND VISIBILITY DUE TO HEAVY RAIN. ANTICIPATE
THUNDERSTORMS DEVELOPING BY MID AFTERNOON SUNDAY AT THE TAF
SITES...AND STORMS COULD PRODUCE LOCALLY HEAVY RAIN. --PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ072>088.

&&

SHORT TERM...PGW
LONG TERM...MOORE
AVIATION...PGW
Hazardous weather outlook, Jul 12, 11:48 AM MDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1148 AM MDT SAT JUL 12 2014

COZ058>089-093>099-131315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1148 AM MDT SAT JUL 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS...THEN
SPREAD EASTWARD TO THE INTERSTATE 25 CORRIDOR BY MID AFTERNOON.
IN THE LATE AFTERNOON OR EARLY EVENING...THE STORMS WILL SPREAD TO
THE SOUTHEAST PLAINS. THE MAIN THUNDERSTORM THREAT WILL HEAVY
RAIN...ESPECIALLY OVER THE EASTERN MOUNTAINS AND INTERSTATE 25
CORRIDOR. THE BURN SCARS ARE PARTICULARLY VULNERABLE TO FLASH
FLOODING. THE RAINFALL COULD BE SUFFICIENTLY HEAVY THAT FLASH
FLOODING AWAY FROM THE BURN SCARS IS ALSO A CONCERN.

IN ADDITION TO THE HEAVY RAIN... CLOUD TO GROUND LIGHTNING IS ALSO
A THREAT FROM ANY STORMS. A STORM OR TWO MAY BE BRIEFLY STRONG
ENOUGH TO PRODUCE 1 INCH HAIL OF 60 MPH WIND GUSTS.

THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINS TO LINGER ACROSS
THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR WELL INTO
SATURDAY EVENING DUE TO PERSISTENT LOW LEVEL EASTERLY FLOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS THE
AREA SUNDAY THROUGH WEDNESDAY...MAINLY IN THE AFTERNOON AND
EVENING HOURS. WITH AMPLE AVAILABLE MOISTURE AND EXPECTED SLOW
MOVEMENT OF STORMS...ESPECIALLY ON SUNDAY...LOCALLY HEAVY RAINFALL
AND FLASH FLOODING WILL BE POSSIBLE. OTHER THREATS FROM STORMS
THAT DEVELOP INCLUDE LIGHTNING...HAIL AND STRONG GUSTY WINDS.

A SLOW WARMING AND DRYING TREND IS EXPECTED FOR THURSDAY AND
FRIDAY...WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS POSSIBLE...ESPECIALLY OVER AND NEAR THE HIGHER
TERRAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

06/06

In the hours before

Local storm report, Jul 12, 9:04 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
904 PM MDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     FLOOD            LA JUNTA                37.98N 103.54W
07/12/2014                   OTERO              CO   LAW ENFORCEMENT

            HIGHWAY 50 IS CLOSED THROUGH LA JUNTA DUE TO FLASH
            FLOODING.

&&

MN
Local storm report, Jul 12, 9:10 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
910 PM MDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     HEAVY RAIN       1 S BEULAH              38.07N 104.98W
07/12/2014  M2.05 INCH       PUEBLO             CO   TRAINED SPOTTER

            STORM TOTAL. STILL RAINING.

0903 PM     FLOOD            LA JUNTA                37.98N 103.54W
07/12/2014                   OTERO              CO   LAW ENFORCEMENT

            HIGHWAY 50 IS CLOSED THROUGH LA JUNTA DUE TO FLASH
            FLOODING.

0846 PM     HEAVY RAIN       4 S CHERAW              38.05N 103.51W
07/12/2014  M0.71 INCH       OTERO              CO   ASOS

            HAS FALLEN IN PAST 10 TO 15 MINUTES. STILL HEAVY RAIN.

0805 PM     FLOOD            6 N COLORADO CITY       38.02N 104.85W
07/12/2014                   PUEBLO             CO   TRAINED SPOTTER

            WATER FLOWING RAPIDLY ACROSS 3R ROAD... 1.5 MILES WEST
            OF JUNCTION OF CROW CUTTOFF RD... BURNT MILL RD AND 3R
            RD.

0733 PM     FLOOD            7 WNW FOWLER            38.17N 104.15W
07/12/2014                   PUEBLO             CO   LAW ENFORCEMENT

            HIGHWAY 50 IS CLOSED NEAR 64TH LANE DUE TO WATER OVER
            THE ROAD. REPORTED BY STATE PATROL.

0704 PM     HEAVY RAIN       BEULAH                  38.08N 104.98W
07/12/2014  M1.34 INCH       PUEBLO             CO   TRAINED SPOTTER

0635 PM     HEAVY RAIN       1 S BEULAH              38.07N 104.98W
07/12/2014  M1.75 INCH       PUEBLO             CO   TRAINED SPOTTER

            MINOR FLOODING ALONG HIGHWAY INTO BEULAH... WITH 2 TO 3
            INCHES OF WATER ON THE ROADWAY.

0635 PM     HEAVY RAIN       7 E COLORADO CITY       37.95N 104.72W
07/12/2014  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

            IN PAST HOUR

0515 PM     FLOOD            7 W CANON CITY          38.45N 105.35W
07/12/2014                   FREMONT            CO   LAW ENFORCEMENT

            MINOR FLOODING REPORTED BY STATE PATROL ALONG HIGHWAY
            50.

0451 PM     HEAVY RAIN       5 SW BLACK FOREST       38.96N 104.76W
07/12/2014  M3.25 INCH       EL PASO            CO   TRAINED SPOTTER

            IN PAST 24 HOURS. MOST FELL THIS AFTERNOON.

0444 PM     HAIL             4 SSE BOONE             38.20N 104.24W
07/12/2014  M1.00 INCH       PUEBLO             CO   PUBLIC

0336 PM     HAIL             14 SW TRUCKTON          38.59N 104.37W
07/12/2014  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

0245 PM     TORNADO          14 SSE SCHRIEVER AFB    38.61N 104.41W
07/12/2014                   EL PASO            CO   TRAINED SPOTTER

            HANOVER AND MILNER ROAD

0225 PM     HEAVY RAIN       6 SSW BLACK FOREST      38.94N 104.74W
07/12/2014  M1.01 INCH       EL PASO            CO   MESONET

            MESONET REPORT FROM COTTONWOOD CREEK AT WOODMAN RD.
            FELL IN PAST HOUR.

0225 PM     HEAVY RAIN       4 SE AIR FORCE ACADEMY  38.94N 104.80W
07/12/2014  M2.91 INCH       EL PASO            CO   MESONET

            MESONET REPORT FOR N. ACADEMY NR BRIARGATE BLVD. FELL
            IN THE PAST HOUR.

0156 PM     HAIL             5 ESE AIR FORCE ACADEMY 38.95N 104.78W
07/12/2014  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0151 PM     HAIL             4 ESE AIR FORCE ACADEMY 38.95N 104.80W
07/12/2014  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

            MOSTLY QUARTER SIZED WITH SOME PING PONG BALL SIZED.

0145 PM     FLOOD            4 NNE COLORADO SPRINGS  38.89N 104.81W
07/12/2014                   EL PASO            CO   LAW ENFORCEMENT

            ROAD CLOSED DUE TO STANDING WATER AROUND 12 INCHES DEEP
            ALONG AUSTIN BLUFFS... BETWEEN MEADOWS RD AND STANTON
            RD.

0131 PM     FLOOD            5 NNW PETERSON AFB      38.89N 104.74W
07/12/2014                   EL PASO            CO   TRAINED SPOTTER

            6 INCHES OF WATER REPORTED ON THE ROAD AT POWERS AND S.
            CAREFREE.

0123 PM     HAIL             6 NNE COLORADO SPRINGS  38.91N 104.77W
07/12/2014  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0115 PM     HEAVY RAIN       6 NNE COLORADO SPRINGS  38.91N 104.77W
07/12/2014  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL IN THE PAST 10 MINUTES.

0114 PM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.89N 104.79W
07/12/2014  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL IN PAST 10 MINUTES.

0500 PM     FLASH FLOOD      4 ESE ELLICOTT          38.82N 104.33W
07/11/2014                   EL PASO            CO   LAW ENFORCEMENT

0500 PM     FLASH FLOOD      2 WSW YODER             38.83N 104.25W
07/11/2014                   EL PASO            CO   LAW ENFORCEMENT

            INTERSECTION OF CALHAN HIGHWAY AND HANDLE ROAD FLOODED

0452 PM     FLASH FLOOD      1 E ELLICOTT            38.84N 104.37W
07/11/2014                   EL PASO            CO   LAW ENFORCEMENT

            INTERSECTION OF HWY 94 AND BAGGETT ROAD FLOODED

&&

MN
Local storm report, Jul 12, 9:12 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
912 PM MDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HEAVY RAIN       4 S CHERAW              38.05N 103.51W
07/12/2014  M1.50 INCH       OTERO              CO   ASOS

            IN THE PAST 40 MINUTES. STILL RAINING.

&&

MN
Local storm report, Jul 12, 10:01 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1001 PM MDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     FLOOD            RYE                     37.92N 104.93W
07/12/2014                   PUEBLO             CO   LAW ENFORCEMENT

            ROADS SHUT DOWN

&&

KAM
Local storm report, Jul 12, 10:05 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1005 PM MDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     FLASH FLOOD      SWINK                   38.01N 103.63W
07/12/2014                   OTERO              CO   FIRE DEPT/RESCUE

            WATER RESCUE

&&

KAM
Local storm report, Jul 12, 10:06 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1006 PM MDT SAT JUL 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     4 W LAMAR               38.07N 102.69W
07/12/2014  M71 MPH          PROWERS            CO   ASOS

&&

KAM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:21 PM MDTSpecial Weather StatementPUBPueblo39 min
Jul 12, 6:24 PM MDTAreal Flood AdvisoryPUBPueblo51 min
Jul 12, 6:29 PM MDTSpecial Weather StatementPUBBaca31 min
Jul 12, 6:31 PM MDTAreal Flood AdvisoryPUBFremont, Pueblo119 min
Jul 12, 6:40 PM MDTAreal Flood AdvisoryPUBHuerfano, Las Animas, Pueblo2 hr
Jul 12, 6:46 PM MDTSpecial Weather StatementPUBHuerfano29 min
Jul 12, 7:06 PM MDTSpecial Weather StatementPUBOtero24 min
Jul 12, 7:18 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 12, 7:37 PM MDTAreal Flood AdvisoryPUBLake113 min
Jul 12, 7:55 PM MDTAreal Flood AdvisoryPUBBaca, Bent, Crowley, Huerfano, Las Animas, Otero and 1 more3 hr
Jul 12, 8:16 PM MDTFlash Flood WarningPUBEl Paso, Pueblo3 hr
Jul 12, 8:33 PM MDTFlash Flood WarningPUBBent, Crowley, Kiowa, Otero5 hr
Jul 12, 9:54 PM MDTAreal Flood AdvisoryPUBKiowa, Prowers3 hr
Jul 12, 10:35 PM MDTSpecial Weather StatementPUBProwers40 min
Jul 13, 12:44 AM MDTRiver Flood WarningPUBOtero28 hr
Jul 13, 1:17 AM MDTRiver Flood WarningPUBBent37 hr
Jul 13, 1:24 AM MDTAreal Flood WarningPUBBent, Crowley, Otero, Prowers5 hr
Jul 13, 4:23 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Crowley, Custer, El Paso and 7 more17 hr
Jul 13, 11:24 AM MDTSpecial Weather StatementPUBTeller36 min
Jul 13, 11:53 AM MDTSpecial Weather StatementPUBTeller37 min
Jul 13, 12:32 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jul 13, 12:42 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jul 13, 12:48 PM MDTAreal Flood AdvisoryPUBEl Paso, Fremont, Pueblo117 min
Jul 13, 1:32 PM MDTSpecial Weather StatementPUBPueblo28 min
Jul 13, 1:49 PM MDTAreal Flood AdvisoryPUBPueblo116 min
Jul 13, 2:01 PM MDTSpecial Weather StatementPUBPueblo29 min
Jul 13, 2:25 PM MDTAreal Flood AdvisoryPUBChaffee3 hr
Jul 13, 3:22 PM MDTSpecial Weather StatementPUBFremont38 min
Jul 13, 4:08 PM MDTRiver Flood WarningPUBProwers15 hr
Jul 13, 4:57 PM MDTSpecial Weather StatementPUBSaguache33 min

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.